Let M be an 8-dimensional nilmanifold. We give a classification of the left-invariant complex structures J on M for which every invariant compatible metric g is strong Kahler with torsion. The family of such complex structures on 8-dimensional nilmanifolds turns out to be the same as that one of complex structures such that every invariant compatible metric g is astheno-Kahler.

On strong Kähler and Astheno-Kähler metrics on nilmanifolds / F. A. Rossi; A. Tomassini. - In: ADVANCES IN GEOMETRY. - ISSN 1615-715X. - 12:3(2012), pp. 431-446. [10.1515/advgeom-2011-057]

On strong Kähler and Astheno-Kähler metrics on nilmanifolds

TOMASSINI, Adriano
2012

Abstract

Let M be an 8-dimensional nilmanifold. We give a classification of the left-invariant complex structures J on M for which every invariant compatible metric g is strong Kahler with torsion. The family of such complex structures on 8-dimensional nilmanifolds turns out to be the same as that one of complex structures such that every invariant compatible metric g is astheno-Kahler.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2395132
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 6
social impact